Alert archive / Montana / Red Flag Warnings in 2012
Red Flag Warning 2, NWS Glasgow, MT
NWS Glasgow, MT issued this red flag warning at Mar 13, 2012, 3:54 AM MDT for 12 counties in Montana. It took effect at Mar 13, 2012, 12:00 PM MDT. It was in force for 16 hr. 19 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 13, 2012, 3:54 AM MDT (09:54 UTC)
- In effect from
- Mar 13, 2012, 12:00 PM MDT
- Expired
- Mar 14, 2012, 3:30 AM MDT
- In force
- 16 hr
- Issued by
- NWS Glasgow, MT
Counties Daniels County, MT, Dawson County, MT, Garfield County, MT, McCone County, MT, Petroleum County, MT, Phillips County, MT, Prairie County, MT, Richland County, MT, Roosevelt County, MT, Sheridan County, MT, Valley County, MT, Wibaux County, MT
The radar
The Glasgow radar (KGGW), 77 km from the middle of the area, began a volume at 09:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 13, 6:50 PM MDT | NON-TSTM WND GST 63 | 35 S Malta, MT | MALTA SOUTH US-191 DOT WEATHER STATION GUSTING TO 63 MPH. |
| Mar 13, 7:15 PM MDT | NON-TSTM WND GST 54 | 1 W Malta, MT | MALTA SUPERAWOS STATION AT THE MALTA AIRPORT WIND GUST 54 MPH. |
| Mar 13, 7:15 PM MDT | NON-TSTM WND GST 60 | 1 Ssw Malta, MT | WIND GUSTS ESTIMATED 55 TO 60 MPH |
| Mar 13, 7:19 PM MDT | NON-TSTM WND GST 66 | 5 Nnw Fort Peck, MT | SPOTTER WEATHER STATION RECORDED 66 MPH WIND GUST WITH SUSTAINED WINDS AT 40 MPH. |
| Mar 13, 7:22 PM MDT | NON-TSTM WND GST 50 | 8 Wnw U L Bend, MT | CHAIN BUTTES RAWS STATION GUSTED TO 50 MPH. |
| Mar 13, 7:30 PM MDT | NON-TSTM WND GST 56 | Opheim, MT | OPHEIM HIGH SCHOOL MESO-NET STATION RECORDED 56 MPH WIND GUST. |
| Mar 13, 7:50 PM MDT | TSTM WND GST 60 | Fort Peck, MT | FORT PECK HANDAR RECORDED A WIND GUST TO 60 MPH. |
| Mar 13, 8:20 PM MDT | NON-TSTM WND GST 50 | Frazer, MT | FRAZER HIGH SCHOOL WEATHER STATION GUSTED TO 50 MPH. |
| Mar 13, 8:20 PM MDT | NON-TSTM WND GST 52 | 3 S Fort Peck, MT | STURGEON BAY DAVIS WEATHER STATION RECORDED A WIND GUST TO 52 MPH. |
| Mar 13, 8:25 PM MDT | NON-TSTM WND GST 60 | 5 Sw Hinsdale, MT | SPOTTER REPORTS 55-60 MPH GUSTS. |
| Mar 13, 8:30 PM MDT | NON-TSTM WND GST 50 | 6 Wnw Larslan, MT | |
| Mar 13, 8:30 PM MDT | NON-TSTM WND GST 56 | Glasgow, MT | GLASGOW INTERNATIONAL AIRPORT ASOS RECORDED A WIND GUST TO 56 MPH. |
| Mar 13, 8:44 PM MDT | NON-TSTM WND GST 65 | 35 Sw Glasgow, MT | KING COULEE RAWS STATION RECORDED A WIND GUST TO 65 MPH. |
| Mar 13, 8:46 PM MDT | NON-TSTM WND GST 66 | 8 Sw Bredette, MT | MCDONALD DOT WEATHER STATION GUSTED TO 66 MPH. |
| Mar 13, 9:18 PM MDT | NON-TSTM WND GST 56 | 1 Nnw Sprole, MT | POPLAR RAWS STATION REPORTED A 56 MPH WIND GUST. |
| Mar 13, 9:21 PM MDT | NON-TSTM WND GST 81 | 11 Ene Zortman, MT | SUSTAINED WINDS WERE 52 MPH AT THE TIME. |
| Mar 13, 9:23 PM MDT | NON-TSTM WND GST 58 | 2 Ene Plentywood, MT | PLENTYWOOD SHERWOOD AIRPORT DIGI WEATHER STATION RECORDED A 58 MPH WIND GUST. |
| Mar 13, 9:44 PM MDT | NON-TSTM WND GST 54 | 13 Nw Mccloud, MT | |
| Mar 13, 9:44 PM MDT | NON-TSTM WND GST 61 | 5 Sw Fort Kipp, MT | CHARIE CREEK RICHLAND COUNTY MESONET STATION RECORDED A 61 MPH GUST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 9.9 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3443 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
946 WWUS85 KGGW 130954 RFWGGW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 354 AM MDT TUE MAR 13 2012 ...VERY WARM DRY AND WINDY CONDITIONS EXPECTED THIS AFTERNOON... .HIGH PRESSURE TO THE SOUTHEAST AND STRONG LOW PRESSURE SYSTEM DEVELOPING IN ALBERTA WILL COMBINE TO FUNNEL STRONG SOUTHWEST WINDS THROUGH CENTRAL AND EASTERN MONTANA THIS AFTERNOON. RELATIVE HUMIDITIES IN THE TEENS THIS AFTERNOON WILL COMBINE WITH THE STRONG WINDS TO CREATE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EARLY EVENING. MTZ122-135>137-132200- /O.UPG.KGGW.FW.A.0002.120313T1800Z-120314T0300Z/ /O.NEW.KGGW.FW.W.0002.120313T1800Z-120314T0300Z/ DAWSON-MCCONE-PRAIRIE-RICHLAND-WIBAUX-LITTLE ROCKIES- LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE- SOUTHERN PETROLEUM-SOUTHERN GARFIELD- 354 AM MDT TUE MAR 13 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 122...135...136 AND 137... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A RED FLAG WARNING FOR STRONG SOUTHWEST WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONES 122...135...136 AND 137. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. * RELATIVE HUMIDITY...AS LOW AS 12 PERCENT. * IMPACTS...THE COMBINATION OF LOW HUMIDITY AND GUSTY WINDS COULD RESULT IN EXPLOSIVE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ MTZ120-134-132200- /O.NEW.KGGW.FW.W.0002.120313T1800Z-120314T0300Z/ FORT PECK RESERVATION-DANIELS-ROOSEVELT-SHERIDAN- NORTHERN PHILLIPS-NORTHERN VALLEY- 354 AM MDT TUE MAR 13 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR STRONG SOUTH WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 120 AND 134... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 120 AND 134. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. * RELATIVE HUMIDITY...AS LOW AS 16 PERCENT. * IMPACTS...THE COMBINATION OF LOW HUMIDITY AND GUSTY WINDS COULD RESULT IN EXPLOSIVE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GLASGOW
3 follow-up statements
538 WWUS85 KGGW 132045 RFWGGW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 245 PM MDT TUE MAR 13 2012 ...VERY WARM DRY AND WINDY CONDITIONS EXPECTED THIS AFTERNOON... .HIGH PRESSURE TO THE SOUTHEAST AND STRONG LOW PRESSURE SYSTEM DEVELOPING IN ALBERTA WILL COMBINE TO FUNNEL STRONG SOUTHWEST WINDS THROUGH CENTRAL AND EASTERN MONTANA THIS EVENING. RELATIVE HUMIDITY IN THE TEENS WILL COMBINE WITH THE STRONG WINDS TO CREATE CRITICAL FIRE WEATHER CONDITIONS. A DRY COLD FRONT WILL PUSH THROUGH LATE THIS EVENING...CAUSING A WIND SHIFT TO THE WEST BEFORE WINDS FINALLY BEGIN TO TAPER OFF AROUND MIDNIGHT. MTZ120-122-134>137-140600- /O.EXT.KGGW.FW.W.0002.000000T0000Z-120314T0600Z/ FORT PECK RESERVATION-DANIELS-ROOSEVELT-SHERIDAN-DAWSON-MCCONE- PRAIRIE-RICHLAND-WIBAUX-NORTHERN PHILLIPS-NORTHERN VALLEY- LITTLE ROCKIES- LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE- SOUTHERN PETROLEUM-SOUTHERN GARFIELD- 245 PM MDT TUE MAR 13 2012 ...RED FLAG WARNING NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 134...135... 136...137...120 AND 122. THE RED FLAG WARNING IS NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * AFFECTED AREA...FIRE WEATHER ZONES 120...122...134...135...136 AND 137. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. * RELATIVE HUMIDITY...AS LOW AS 13 PERCENT. * IMPACTS...THE COMBINATION OF LOW HUMIDITY AND GUSTY WINDS COULD RESULT IN EXPLOSIVE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GLASGOW
937 WWUS85 KGGW 140535 RFWGGW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 1135 PM MDT TUE MAR 13 2012 ...VERY WARM DRY AND WINDY CONDITIONS EXPECTED THIS AFTERNOON... .HIGH PRESSURE TO THE SOUTHEAST AND STRONG LOW PRESSURE SYSTEM DEVELOPING IN ALBERTA WILL COMBINE TO FUNNEL STRONG SOUTHWEST WINDS THROUGH CENTRAL AND EASTERN MONTANA THROUGH THE EARLY MORNING HOURS. RELATIVE HUMIDITY IN THE TEENS WILL COMBINE WITH THE STRONG WINDS TO CREATE CRITICAL FIRE WEATHER CONDITIONS. MTZ120-122-134>137-141000- /O.EXT.KGGW.FW.W.0002.000000T0000Z-120314T1000Z/ FORT PECK RESERVATION-DANIELS-ROOSEVELT-SHERIDAN-DAWSON-MCCONE- PRAIRIE-RICHLAND-WIBAUX-NORTHERN PHILLIPS-NORTHERN VALLEY- LITTLE ROCKIES- LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE- SOUTHERN PETROLEUM-SOUTHERN GARFIELD- 1135 PM MDT TUE MAR 13 2012 ...RED FLAG WARNING NOW IN EFFECT UNTIL 4 AM MDT TONIGHT FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 134...135... 136...137...120 AND 122. THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 4 AM MDT WEDNESDAY. * AFFECTED AREA...FIRE WEATHER ZONES 120...122...134...135... 136 AND 137. * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * RELATIVE HUMIDITY...AS LOW AS 13 PERCENT. * IMPACTS...THE COMBINATION OF LOW HUMIDITY AND GUSTY WINDS COULD RESULT IN RAPID FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GLASGOW
893 WWUS85 KGGW 140930 RFWGGW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 330 AM MDT WED MAR 14 2012 MTZ120-122-134>137-141030- /O.CAN.KGGW.FW.W.0002.000000T0000Z-120314T1000Z/ FORT PECK RESERVATION-DANIELS-ROOSEVELT-SHERIDAN-DAWSON-MCCONE- PRAIRIE-RICHLAND-WIBAUX-NORTHERN PHILLIPS-NORTHERN VALLEY- LITTLE ROCKIES- LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE- SOUTHERN PETROLEUM-SOUTHERN GARFIELD- 330 AM MDT WED MAR 14 2012 ...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 120...122...134...135...136 AND 137... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE RED FLAG WARNING. WEST WINDS HAVE DIMINISHED TO AROUND 10 MPH OVER THE AREA AND RELATIVE HUMIDITIES HAVE RISEN TO 30 TO 40 PERCENT. $$ HTTP://WEATHER.GOV/GLASGOW
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this red flag warning went out at Mar 13, 3:16 AM MDT, 38 minutes earlier.
Area forecast discussion, Mar 13, 3:16 AM MDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 316 AM MDT TUE MAR 13 2012 .SHORT TERM...FOR NORTHEAST MONTANA...TODAY THROUGH THURSDAY... SHORTWAVE RIDGE CURRENTLY OVER EASTERN MONTANA WILL MOVE TO THE EAST THIS MORNING. WARM AIR ALOFT HAS ADVECTED INTO THE AREA OVERNIGHT WITH THE RIDGE AND WILL REMAIN IN PLACE TODAY UNTIL A COLD FRONT MOVES THROUGH EASTERN MONTANA THIS EVENING. COMPRESSIONAL WARMING AHEAD OF THE FRONT COMBINED WITH INCREASING SOUTH TO SOUTHWEST WINDS IN TIGHTENING SURFACE GRADIENT AND GOOD MIXING WILL ALLOW FOR RECORD HIGH TEMPERATURES IN MANY AREAS TODAY. WITH THE TIGHTENING SURFACE GRADIENT BETWEEN DEPARTING SURFACE HIGH TO THE EAST AS DEVELOPING SURFACE LOW OVER ALBERTA... SOUTHWEST WINDS IN PARTS OF PHILLIPS AND PETROLEUM COUNTIES HAVE A GOOD CHANCE OF REACHING HIGH WIND WARNING CRITERIA THIS AFTERNOON AND EARLY EVENING. AREAS TO THE EAST WILL ALSO GUSTY SOUTH TO SOUTHWEST WINDS THIS AFTERNOON INTO EARLY EVENING. WITH RELATIVE HUMIDITY EXPECTED TO BE IN THE TEENS IN MOST AREAS...THERE WILL BE FIRE WEATHER CONCERNS. SEE FIRE WEATHER DISCUSSION FOR DETAILS. AS THE COLD FRONT PASSES THROUGH NORTHEAST MONTANA THIS EVENING...WINDS WILL SHIFT TO THE WEST AND REMAIN QUITE BREEZY THROUGH AT LEAST WEDNESDAY MORNING. SOME MOISTURE ON SOUTHWEST FLOW ALOFT IN SOUTHWEST MONTANA COULD DRIFT AS FAR NORTH AS THE SOUTHWEST ZONES TONIGHT AND WEDNESDAY WITH A SLIGHT CHANCE OF RAIN AND SNOW SHOWERS. THE LOW ALONG WITH THE MAIN PART OF THE SHORTWAVE TROUGH WILL TRACK ACROSS SASKATCHEWAN TONIGHT LIMITING PRECIP CHANCES. A WSW FLOW ALOFT CONTINUES FOR WEDNESDAY AND THURSDAY. COLDER AIRMASS OVER THE AREA ON WEDNESDAY WILL BRING TEMPERATURES 15 TO 20 DEGREES COOLER THAN TODAY BUT THEY WILL STILL BE ABOVE NORMAL FOR MID MARCH. HIGH PRESSURE SYSTEM WILL ALLOW FOR LIGHTER WINDS ON WEDNESDAY ESPECIALLY SOUTH OF THE MISSOURI RIVER. THAT HIGH MOVES TO THE EAST WEDNESDAY NIGHT AND WARMER AIR RETURNS ON SOUTHERLY WINDS FOR THURSDAY. FORRESTER .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY... AN UPPER LOW/STORM SYSTEM CURRENTLY SPINNING OVER THE INTERIOR OF ALASKA WILL DROP SOUTH INTO THE GULF THEN POSITION ITSELF OFF THE CANADIAN AND PAC NORTHWEST COAST BY THURSDAY NIGHT. AT THAT TIME NORTHEAST MONTANA WILL BE UNDER A SOUTHWESTERLY FLOW ALOFT. A WEAK RIDGE THURSDAY NIGHT WILL MAINTAIN THICKNESS HEIGHTS AT AROUND 555DM FOR WARM OVERNIGHT LOWS. THE PACIFIC TROUGH DEEPENS IN THE WEST AND SENDS A WEAK COLD FRONT INTO EASTERN MONTANA SOMETIME FRIDAY OR FRIDAY NIGHT. HOWEVER THE WARM START TO FRIDAY ALLOWS HIGHS TO RISE TO AROUND 25F DEGREES ABOVE NORMAL. THE BASE OF THE TROUGH WILL BE PICKING UP MOISTURE AND EJECTING IT INTO THE CASCADES RANGE AND SIERRAS...AND THEN THE CENTRAL AND NORTHERN ROCKIES. BUT MOST MOISTURE WILL SPLIT AWAY FRONT NEMONT AS THE COLD FRONT HESITATES AND RETREATS. THERE IS UNCERTAINTY WITH THE HIGHS ON SATURDAY...DEPENDING ON WHERE THE COLD FRONT IS LOCATED. HIGHS COULD BE SIMILAR TO FRIDAY OR AROUND 10F DEGREES COOLER DEPENDING ON WHICH MODEL IS CORRECT. BY SATURDAY THE TROUGH WILL HAVE DEEPENED INTO SOUTHERN CALIFORNIA WHERE IT KEEPS PICKING UP MOISTURE...THEN SENDS IT INTO THE GREAT BASIN AND SOUTHERN ROCKIES. THE STALLED COLD FRONT BEGINS TO MOVE OVER NORTHEAST MONTANA SATURDAY NIGHT AND SUNDAY IN A NORTH-SOUTH ORIENTATION. THE TROUGH WILL SEND MOISTURE DIRECTLY NORTH... OVERRUNNING THE STALLED COLD FRONT. PRECIPITATION WILL FINALLY PICK UP. WITH FLOW FROM THE SOUTH OVER A COLD FRONT THE PRECIPITATION TYPE COULD BECOME A MIX INITIALLY. BY SUNDAY NIGHT AND MONDAY THE COLD FRONT FINALLY MOVES EAST OF MONTANA AS THE DEEP UPPER TROUGH COVERS THE ENTIRE WEST. CAA BEHIND THE DEPARTING FRONT WILL TRANSITION THE PRECIPITATION OVER TO MOSTLY SNOW. TEMPERATURE WILL BECOME SEASONAL AGAIN AFTER A LENGTHY WARM STRETCH. THERE ARE TIMING DIFFERENCES AMONG THE EXTENDED MODELS BUT THE OVERALL PATTERNS ARE SIMILAR...LEADING TO INCREASED FORECASTER CONFIDENCE. OVERALL...BEGINNING FRIDAY...TRENDED POPS HIGHER THROUGH THE ENTIRE EXTENDED PERIOD AS THE GFS...EC...AND THE GEM CAME INTO BETTER AGREEMENT. SCT && .AVIATION... VFR CONTINUES. HOWEVER SOUTHERLY WINDS WILL VEER TO THE SOUTHWEST BY NOON AND INCREASE IN ADVANCE OF ANOTHER COLD FRONT APPROACHING THE REGION. EXPECT THE STRONGEST WINDS OF 20KT TO 30KT WITH GUSTS TO 40KT IN THE WEST. INCREASING MID-TO-HIGH CLOUDS AND A COLD FRONT SWEEP EAST ACROSS THE AREA THIS EVENING VEERING WINDS MORE TO THE NORTHWEST. WINDS WILL FINALLY WEAKEN BY LATE EVENING. SCT && .FIRE WEATHER... VERY WARM TEMPERATURES...LOW HUMIDITIES...AND STRONG WINDS ARE EXPECTED TO SPREAD OVER ALL OF NORTHEAST MONTANA THIS AFTERNOON. MONTANA WILL BE BETWEEN A STRONG DEVELOPING LOW PRESSURE SYSTEM IN ALBERTA AND AN AREA OF HIGH PRESSURE TO THE SOUTHEAST. STRONG SOUTH TO SOUTHWEST WINDS WILL COMBINE WITH RELATIVE HUMIDITIES IN THE TEENS TO CREATE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON INTO EARLY EVENING. A RED FLAG WARNING IS IN EFFECT FOR ALL OF NORTHEAST MONTANA FROM NOON UNTIL 9 PM TODAY. FORRESTER && .GLASGOW WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR CENTRAL AND SOUTHEAST PHILLIPS...PETROLEUM...NORTHERN PHILLIPS... SOUTHWEST PHILLIPS. RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR MTZ120-122-134>137. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Mar 12, 3:45 PM MDT, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 345 PM MDT MON MAR 12 2012 MTZ016>027-059>062-131100- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE- RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- 345 PM MDT MON MAR 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY AFTERNOON...ABOVE NORMAL TEMPERATURES...LOW RELATIVE HUMIDITIES...AND STRONG SOUTHWEST WINDS WILL COMBINE TO RAISE FIRE WEATHER CONCERNS MAINLY WEST AND SOUTH OF FORT PECK LAKE. A FIRE WEATHER WATCH IS IN EFFECT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 3:35 AM MDT | High Wind Warning | GGW | Daniels, Dawson, Garfield, McCone, Petroleum, Phillips and 6 more | 20 hr |
Nearby
Red Flag Warnings in Montana, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.